Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamie10

Red indents after accutane

Recommended Posts

Hi there :) ;

I have been off accutane for nearly 4 years:

I have plenty of red marks that are indented with varying degrees all over my cheeks. The redness fades when I press against them, signalling that they are broken capillaries. I don't know how to get rid of them, and can't really afford to get a laser treatment. Any suggestions?

Also, my face seems prone to getting red marks for long periods of time, and to scarring since taking accutane which is really depressing. Anyone have advice?

Thanks!

Share this post


Link to post
Share on other sites

Hi there :) ;

I have been off accutane for nearly 4 years:

I have plenty of red marks that are indented with varying degrees all over my cheeks. The redness fades when I press against them, signalling that they are broken capillaries. I don't know how to get rid of them, and can't really afford to get a laser treatment. Any suggestions?

Also, my face seems prone to getting red marks for long periods of time, and to scarring since taking accutane which is really depressing. Anyone have advice?

Thanks!

hey i have the same problem... had some redness for a couple of years.. finished accutane one week ago, and i have the same problem.. when i press the marks they fade.. it's like a mask over my lip.. I think v-beam laser is the only option :/ maybe some fading cream (hydroquinone) or some peels may work, but I tried peels before I went on accutane, didn't do much..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×